An integral operator on the classes \(\mathcal{S}^{\ast}(\alpha )\) and \(\mathcal{CVH}(\beta )\)
Annales Universitatis Mariae Curie-Skłodowska. Mathematica, Tome 67 (2013) no. 2
Cet article a éte moissonné depuis la source Library of Science
The purpose of this paper is to study some properties related to convexity order and coefficients estimation for a general integral operator. We find the convexity order for this operator, using the analytic functions from the class of starlike functions of order α and from the class 𝒞𝒱ℋ(β) and also we estimate the first two coefficients for functions obtained by this operator applied on the class 𝒞𝒱ℋ(β).
@article{AUM_2013_67_2_a0,
author = {Ularu, Nicoleta and Breaz, Nicoleta},
title = {An integral operator on the classes {\(\mathcal{S}^{\ast}(\alpha} )\) and {\(\mathcal{CVH}(\beta} )\)},
journal = {Annales Universitatis Mariae Curie-Sk{\l}odowska. Mathematica},
year = {2013},
volume = {67},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUM_2013_67_2_a0/}
}
TY - JOUR
AU - Ularu, Nicoleta
AU - Breaz, Nicoleta
TI - An integral operator on the classes \(\mathcal{S}^{\ast}(\alpha )\) and \(\mathcal{CVH}(\beta )\)
JO - Annales Universitatis Mariae Curie-Skłodowska. Mathematica
PY - 2013
VL - 67
IS - 2
UR - http://geodesic.mathdoc.fr/item/AUM_2013_67_2_a0/
LA - en
ID - AUM_2013_67_2_a0
ER -
%0 Journal Article
%A Ularu, Nicoleta
%A Breaz, Nicoleta
%T An integral operator on the classes \(\mathcal{S}^{\ast}(\alpha )\) and \(\mathcal{CVH}(\beta )\)
%J Annales Universitatis Mariae Curie-Skłodowska. Mathematica
%D 2013
%V 67
%N 2
%U http://geodesic.mathdoc.fr/item/AUM_2013_67_2_a0/
%G en
%F AUM_2013_67_2_a0
Ularu, Nicoleta; Breaz, Nicoleta. An integral operator on the classes \(\mathcal{S}^{\ast}(\alpha )\) and \(\mathcal{CVH}(\beta )\). Annales Universitatis Mariae Curie-Skłodowska. Mathematica, Tome 67 (2013) no. 2. http://geodesic.mathdoc.fr/item/AUM_2013_67_2_a0/
[1] Acu, M., Owa, S., Convex functions associated with some hyperbola, J. Approx. Theory Appl. 1 (1) (2005), 37–40.
[2] Breaz, N., Breaz, D., Acu, M., Some properties for an integral operator on the \(\mathcal{CVH}(\beta)\)-class , IJOPCA 2 (1) (2010), 53–58.
[3] Pescar, V., The univalence of an integral operator, Gen. Math. 19 (4) (2011), 69–74.
[4] Robertson, M. S., Certain classes of starlike functions, Michigan Math. J. 76 (1) (1954), 755–758.
[5] Ularu, N., Convexity properties for an integral operator, Acta Univ. Apulensis Math. Inform. 27 (2011), 115–120.